Alert archive / Montana / Red Flag Warnings in 2006
Red Flag Warning 1, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Jul 12, 2006, 5:38 AM MDT for 5 counties in Montana. It took effect at Jul 12, 2006, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2006, 5:38 AM MDT (11:38 UTC)
- In effect from
- Jul 12, 2006, 12:00 PM MDT
- Expired
- Jul 12, 2006, 7:14 PM MDT
- In force
- 7 hr
- Issued by
- NWS Great Falls, MT
Counties Blaine County, MT, Chouteau County, MT, Fergus County, MT, Hill County, MT, Phillips County, MT
The radar
The Great Falls radar (KTFX), 169 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 11.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4357 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTFX 121138 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 538 AM MDT WED JUL 12 2006 MTZ113-115-121945- /O.UPG.KTFX.FW.A.0001.060712T1800Z-060713T0600Z/ /O.NEW.KTFX.FW.W.0001.060712T1800Z-060713T0600Z/ /O.CON.KTFX.FW.A.0002.060713T1200Z-060714T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 538 AM MDT WED JUL 12 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR THE EASTERN PLAINS OF CENTRAL MONTANA FOR LOW RELATIVE HUMIDITIES...GUSTY WINDS...AND SCATTERED THUNDERSTORMS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE PLAINS OF CENTRAL MONTANA FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE RED FLAG WARNING INCLUDES FIRE WEATHER ZONES 113 AND 115. A WARM AND DRY AIRMASS WILL CAUSE HUMIDITIES TO DROP BELOW 20 PERCENT. GUSTY WINDS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON. THE THUNDERSTORMS MAY PROVIDE SOME MOISTURE BUT WIDESPREAD WETTING IS NOT EXPECTED. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. ADDITIONALLY...THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. WEST WINDS OF 15 TO 25 MPH... WITH GUST TO 40 MPH WILL DEVELOP ACROSS THE LOWER ELEVATIONS OF CENTRAL MONTANA ON THURSDAY MORNING. THESE WINDS WILL COMBINE WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES TO PRODUCE POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS FIRE WEATHER WATCH. $$ MTZ112-114-117-121945- /O.CON.KTFX.FW.A.0002.060713T1200Z-060714T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 538 AM MDT WED JUL 12 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE LOWER ELEVATIONS OF NORTH CENTRAL MONTANA FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS... FIRE WEATHER ZONES INCLUDED IN THIS WATCH ARE 112...114...AND 117. THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A FIRE WEATHER WATCH WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. GUSTY WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED TO DEVELOP OVER THE LOWER ELEVATIONS OF NORTH CENTRAL MONTANA ON THURSDAY MORNING. THESE GUSTY WEST WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS BEFORE DECREASING DURING THE OVERNIGHT HOURS. THESE WINDS WILL COMBINE WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES TO PRODUCE POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS FIRE WEATHER WATCH. $$
2 follow-up statements
000 WWUS85 KTFX 121604 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 1004 AM MDT WED JUL 12 2006 MTZ113-115-130000- /O.CON.KTFX.FW.W.0001.060712T1800Z-060713T0600Z/ /O.CON.KTFX.FW.A.0002.060713T1200Z-060714T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 1004 AM MDT WED JUL 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THE LOWER ELEVATIONS OF CENTRAL MONTANA FOR LOW RELATIVE HUMIDITIES...GUSTY WINDS AND SCATTERED THUNDERSTORMS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE LOWER ELEVATIONS OF CENTRAL MONTANA FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. FIRE WEATHER ZONES INCLUDED IN THIS WATCH AND WARNING ARE: 113 AND 115. A WARM AND DRY AIRMASS WILL CAUSE HUMIDITIES TO DROP BELOW 20 PERCENT. GUSTY WINDS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON. SOME STORMS COULD PROVIDE A BIT OF MOISTURE BUT A WIDESPREAD WETTING RAIN IS NOT EXPECTED. ADDITIONALLY...THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. WEST WINDS OF 15 TO 25 MPH... WITH GUST TO 40 MPH WILL DEVELOP OVER CENTRAL MONTANA ON THURSDAY MORNING. THESE WINDS WILL COMBINE WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES TO PRODUCE POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS AT LOWER ELEVATIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS FIRE WEATHER WATCH. $$ MTZ112-114-117-130000- /O.CON.KTFX.FW.A.0002.060713T1200Z-060714T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 1004 AM MDT WED JUL 12 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE LOWER ELEVATIONS OF NORTH CENTRAL MONTANA FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. FIRE WEATHER ZONES INCLUDED IN THIS WATCH ARE: 112...114...117 GUSTY WEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED TO DEVELOP OVER NORTH CENTRAL MONTANA ON THURSDAY MORNING. THESE GUSTY WEST WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS BEFORE DECREASING DURING THE OVERNIGHT HOURS. THESE WINDS WILL COMBINE WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES TO PRODUCE POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS AT LOWER ELEVATIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS FIRE WEATHER WATCH. $$
000 WWUS85 KTFX 130114 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 714 PM MDT WED JUL 12 2006 MTZ113-115-131200- /O.CAN.KTFX.FW.W.0001.000000T0000Z-060713T0600Z/ /O.CON.KTFX.FW.A.0002.060713T1200Z-060714T0600Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 714 PM MDT WED JUL 12 2006 ...RED FLAG WARNING IS CANCELLED FOR THE LOWER ELEVATIONS OF CENTRAL MONTANA ... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY THROUGH THURSDAY EVENING FOR THE LOWER ELEVATIONS OF CENTRAL MONTANA FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY THROUGH THURSDAY EVENING. FIRE WEATHER ZONES INCLUDED IN THIS WATCH AND WARNING ARE: 113 AND 115. SHOWERS AND THUNDERSTORMS ARE MOVING THROUGH NORTH CENTRAL MONTANA THIS EVENING AND ARE EXITING THE AREA. RELATIVE HUMIDITIES ARE ABOVE 40 PERCENT. THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED FOR THE REST OF TONIGHT. HOWEVER...THE FIRE WEATHER WATCH CONTINUES TO BE IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. WEST WINDS OF 15 TO 25 MPH... WITH GUST TO 40 MPH WILL DEVELOP OVER CENTRAL MONTANA ON THURSDAY MORNING. THESE WINDS WILL COMBINE WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES TO PRODUCE POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS AT LOWER ELEVATIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS FIRE WEATHER WATCH. $$ MTZ112-114-117-131200- /O.CON.KTFX.FW.A.0002.060713T1200Z-060714T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 714 PM MDT WED JUL 12 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY THROUGH THURSDAY EVENING FOR THE LOWER ELEVATIONS OF NORTH CENTRAL MONTANA FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY THROUGH THURSDAY EVENING. FIRE WEATHER ZONES INCLUDED IN THIS WATCH ARE: 112...114...117 GUSTY WEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED TO DEVELOP OVER NORTH CENTRAL MONTANA ON THURSDAY MORNING. THESE GUSTY WEST WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS BEFORE DECREASING DURING THE OVERNIGHT HOURS. THESE WINDS WILL COMBINE WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES TO PRODUCE POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS AT LOWER ELEVATIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS FIRE WEATHER WATCH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Jul 12, 5:30 AM MDT, 8 minutes earlier.
Area forecast discussion, Jul 12, 5:30 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 530 AM MDT WED JUL 12 2006 UPDATED FOR AVIATION .DISCUSSION... TODAY THROUGH FRIDAY...AN UPPER LEVEL LOW PRESSURE TROF IS OVER THE WEST COAST AND MOVING INTO THE PACIFIC NORTHWEST. WATER VAPOR SHOWS TWO AREAS OF MOISTURE...ONE MOVING UNDERNEATH THE HIGH WHOSE ASSOCIATED SHOWERS AND THUNDERSTORMS HAVE MOVED INTO EASTERN MT...AND ANOTHER AREA OF MOISTURE ASSOCIATED WITH THE TROF ITSELF. A COLDFRONT ASSOCIATED WITH THIS TROF WILL BRING SLIGHTLY COOLER AIR INTO THE REGION...HOWEVER THE AFFECTS WILL BE LATE IN THE DAY AND MOST HIGH TEMPS WILL AGAIN BE ABOVE NORMALS. AFTERNOON CONVECTION WILL DEVELOP AGAIN THIS AFTERNOON. AND ONCE AGAIN...DEVELOPMENT WILL BE RATHER HIGH BASED AS ANY ADDITIONAL MID-LEVEL MOISTURE WILL BE COUNTERED BY WEST FLOW AND DOWNSLOPE. THE MAIN THREAT FROM THUNDERSTORMS WILL BE THE POSSIBILITY OF DAMAGING WINDS. SLIGHT COOLING AT LOWER LAYERS BEHIND TODAYS TROF ALONG WITH CONTINUED WARMING ALOFT WILL STABILIZE THE AIRMASS THURSDAY AND FRIDAY...AND THE CHANCE FOR PRECIP BECOMES QUITE LOW. SEVERAL DISTURBANCES MOVING THRU THE FLOW ACROSS SOUTHERN CANADA WILL KEEP SURFACE WINDS BRISK AND GUSTY THURSDAY AND FRIDAY. ZELZER FRIDAY NIGHT THROUGH WEDNESDAY...A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVER THE CENTRAL ROCKIES THROUGH MONDAY...MAINTAINING WARM AND DRY CONDITIONS THROUGH THE PERIOD. HOTTEST TEMPERATURES LOOK TO OCCUR THIS WEEKEND WITH TEMPERATURES A GOOD 10 DEGREES ABOVE THE ALREADY WARM SEASONAL AVERAGES. ORIENTATION OF THE RIDGE IN THIS PATTERN WILL NOT FAVOR AN INFLUX OF MONSOONAL MOISTURE...HOWEVER CANNOT RULE OUT A FEW ISOLATED LATE DAY THUNDERSTORMS ACROSS THE HIGHER TERRAIN OF SW MT. MODELS INDICATE THE UPPER RIDGE MAY SHIFT EASTWARD SOME BY TUESDAY WITH AN UPPER TROUGH BEGINNING TO APPROACH THE NW U.S. COAST. THIS WILL ALLOW THE UPPER FLOW TO BACK TO THE SW....ALLOWING FOR A BETTER CHANCE OF SOME MOISTURE AND AND AN INCREASE IN THE CHANCE FOR THUNDERSTORMS OVER CENTRAL AND SOUTHERN ZONES. HOENISCH && .AVIATION... AN UNSTABLE SOUTHWEST FLOW ALOFT WITH MID AND HIGH LEVEL MOISTURE WILL CONTINUE THROUGH 12Z TONIGHT. THIS WILL RESULT IN WIDELY SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY PRODUCE STRONG GUSTY WINDS AND SMALL HAIL. VFR CONDITIONS WILL PREVAIL...EXCEPT FOR MVFR IN AND NEAR THUNDERSTORMS. WILLIAMSON DC && .FIRE WEATHER... LOW HUMIDITIES...ISOLATED THUNDERSTORMS...AND GUSTY SURFACE WINDS WILL REQUIRE A RED FLAG WARNING FOR EASTERN PORTIONS OF THE FIRE ZONES. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS MAY PROVIDE SOME MOISTURE BUT WIDESPREAD WETTING IS NOT EXPECTED. DRY AND WINDY CONDITIONS WILL CONTINUE ON THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... GTF 90 56 86 53 / 20 10 10 10 CTB 84 56 80 51 / 10 10 10 0 HLN 91 60 91 57 / 20 20 10 10 BZN 88 50 89 49 / 20 20 10 10 WEY 80 40 80 41 / 20 20 10 0 DLN 84 53 87 51 / 20 10 10 10 HVR 96 61 90 54 / 20 20 10 0 LWT 89 55 86 53 / 30 20 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR MTZ113-MTZ115. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR MTZ112-MTZ113-MTZ114-MTZ115-MTZ117. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 12, 5:02 AM MDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...RESEND NATIONAL WEATHER SERVICE GREAT FALLS MT 502 AM MDT WED JUL 12 2006 MTZ008-014-015-052-053-055-131200- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- BROADWATER-GALLATIN- 500 AM MDT WED JUL 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE AND COLD FRONT WILL MOVE TO THE NORTHERN ROCKIES THIS AFTERNOON AND ACROSS CENTRAL MONTANA THIS EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP OVER CENTRAL AND SOUTHWEST MONTANA AHEAD OF THE COLD FRONT THIS AFTERNOON. A FEW OF THE STORMS MAY BECOME SEVERE WITH STRONG WIND GUSTS AND SMALL HAIL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009>013-044>051-054-131200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- MEAGHER- 500 AM MDT WED JUL 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE AND COLD FRONT WILL MOVE TO THE NORTHERN ROCKIES THIS AFTERNOON AND ACROSS CENTRAL MONTANA THIS EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP OVER CENTRAL MONTANA AHEAD OF THE COLD FRONT THIS AFTERNOON AND CONTINUE THROUGH EARLY THIS EVENING. A FEW OF THE STORMS MAY BECOME SEVERE WITH STRONG WIND GUSTS AND SMALL HAIL BEING THE PRIMARY THREATS. A RED FLAG WARNING HAS BEEN ISSUED FOR EASTERN PORTIONS OF NORTHCENTRAL MONTANA THIS AFTERNOON AND EVENING...DUE TO GUSTY WINDS EXPECTED WITH THUNDERSTORM ACTIVITY IN COMBINATION WITH CONTINUED VERY WARM AND DRY CONDITIONS AND A COLD FRONTAL PASSAGE. PLEASE REFER TO THE LATEST FIRE WEATHER STATEMENTS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF NORTHCENTRAL MONTANA THURSDAY DUE TO EXPECTED WINDY CONDITIONS IN COMBINATION WITH LOW RELATIVE HUMIDITY. PLEASE REFER TO THE LATEST FIRE WEATHER STATEMENTS FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HOENISCH
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:22 PM MDT | Severe Thunderstorm Warning | TFX | Meagher | 38 min |
| Jul 11, 8:00 PM MDT | Severe Thunderstorm Warning | TFX | Meagher | 20 min |
| Jul 11, 8:24 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Judith Basin, Meagher | 66 min |
Nearby
Red Flag Warnings in Montana, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.